American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Marco Forti. A simple algebraic characterization of nonstandard extensions. Proc. Amer. Math. Soc. 140 (2012) 2903-2912.
Abstract, references, and article information   
View Article: PDF

[2] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information   
View Article: PDF

[3] Peter Loeb and Yeneng Sun. Purification and saturation. Proc. Amer. Math. Soc. 137 (2009) 2719-2724. MR 2497484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vieri Benci and Mauro Di Nasso. A purely algebraic characterization of the hyperreal numbers. Proc. Amer. Math. Soc. 133 (2005) 2501-2505. MR 2146232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David A. Ross. Unions of Loeb nullsets. Proc. Amer. Math. Soc. 124 (1996) 1883-1888. MR 1317048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Todor Todorov. A nonstandard delta function . Proc. Amer. Math. Soc. 110 (1990) 1143-1144. MR 1037226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vadim Komkov. Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation . Proc. Amer. Math. Soc. 99 (1987) 93-104. MR 866436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Ward Henson and Frank Wattenberg. Egoroff's theorem and the distribution of standard points in a nonstandard model . Proc. Amer. Math. Soc. 81 (1981) 455-461. MR 597662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia